It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Accutane
Jan 25, 2011
I recently developed severe cystic acne on my back following a few oil massages. It became very inflammed after trying antibiotics and topicals. Since it was resistant to all treatment I was told to try Accutane but at a small dose with prednisone and 10 mg at the beginning slowly introducing it to my body so it would get more inflammed. After two courses of prednisone and currenlty on 40 mg half way to 80 mg needed I am experiencing a really stuffy nose which is really bothersome. I have tried nose lubricants and drinking walking all day and it is a bit better but it is still bothering me. I was wondering if I go up to the 60 mg next and 80 mg after will the stuffiness become more severe? I have noticed no initial break out on my face at all only on my back where the acne was. Will I develop an initial break out on my face also when I go up in mg's?





All times are GMT -7. The time now is 07:02 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!